MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC DRILL GUIDE 9732355 VMAX CANNULATED; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC DRILL GUIDE 9732355 VMAX CANNULATED; INSTRUMENT, STEREOTAXIC
Model Number 9732355
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.Initial reporter, unknown at the time of filing.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation instrument outside of procedure.It was reported that the drill guide was damaged and missing its handle.No patient was present.
 
Additional Manufacturer Narrative
The drill guide was returned to the manufacturer for evaluation.The guide was found to be fully functional with no problem found.The reported event could not be duplicated by medtronic personnel.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Initial reporter updated.If information is provided in the future, a supplemental report will be issued.

Brand Name
DRILL GUIDE 9732355 VMAX CANNULATED
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8818420
Report Number1723170-2019-04195
Device Sequence Number16921532
Product Code HAW
UDI-Device Identifier00613994258984
UDI-Public00613994258984
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9732355
Device Catalogue Number9732355
Device Lot Number160616
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/01/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2019
Supplement Date Received by Manufacturer08/08/2019
08/23/2019
Initial Report FDA Received Date07/23/2019
Supplement Report FDA Received Date08/22/2019
09/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1